# SDR AALA20050343

- Difficulty date: May 19, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- Engine: Pwa JT8D217
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IAH - CLIMBING THROUGH FLIGHT LEVEL 270 LEFT NR 1 ENGINE SPOOLED DOWN AND LOST.  NO OVERTEMP ON EXHAUST GAS TEMPERATURE AND N1 AND N2 WINDMILL INDICATION NORMAL.  NR 1 FUEL FLOW ZERO.  NO RESPONSE FROM THROTTLE MOVEMENT.  REMOVED AND REPLACED LT ENGINE FUEL CONTROL AND FUEL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
